I'm a vegan and take B12 supplements, but I read it may cause more acne? Can I use nutritional yeast instead? And is soy bad for acne?

It is known for many years that high doses of vitamin B12 can cause acne on the face and upper body. This usually happens when one gets a megadose vitamin B12 supplements and with symptoms promptly improved when the use of B12 was discontinued. That being said, vitamin B12 is important to your health. Thus you should definitely continue to take it if you are vegan but avoid megadoses. Consult with your doctor or dietician about the exact quantities (and forms) of B12 you should to take for optimal results.  

Click here to learn more about the connection between B12 and acne.
Click here to learn more about the connection between soy and acne + other foods associated with acne breakouts.

Image callout a241bc2c444052a21bcf2d0fcf2fd6f51bf11cca934998fba0b65ce7035d6a5b

Start your journey
to clear skin

  • Custom acne treatment cream, cleanser and moisturizer
  • Unlimited Dermatologist support
  • Ongoing skin monitoring
  • Free Shipping